# SDR QXEA200601273

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,830 hours, 28,681 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 23088008
- Part serial: 744
- Condition: Malfunctioned
- Location: Engine
- Part time: 488 hours, 710 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2222, RETURNED TO GATE, NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED.  MAINTENANCE, REMOVED AND REPLACED THE NR 2 GCU.  FUNCTIONAL TEST GOOD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
